# SDR SIMA200219201

- Difficulty date: July 11, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N350CF
- Make and model: Saab 340B
- Aircraft serial: 340B350
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4018502
- Part serial: JO75
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DISC LOST ALL HYDRAULIC POWER INBOARD, OUTBOARD, MAIN INDICATOR SHOWS ZERO ON TAXI OUT.  REMOVED AND REPLACED HYDRAULIC MOTOR DRIVEN PUMP IAW MM.  OPS CHECK AND LEAK CHECK GOOD.
